Effexor. Now I am on 150 mg. of bupropion, 1 mg clonazepam and 37.5 mg of Effexor. My pdoc said he will gradually wean me off the clonazepam. I take the clonazepam for insomnia and I am wondering if I will be able to sleep without it and how bad the withdrawal will be when he stops the clonazepam. Has anyone had any experience with these drugs?
Hi ocean my friend,
I took this combination for many years without problems. I still take the clonazepam for sleep and probably will never go off it. I would not be concerned. Sounds like you and your Doc are on top of it. Let's hear what other members have to say.
Best regards to you.
My personal opinion is that you can find anything on the Internet. If you want to find reviews for your medication, you can find them - as well as against. I think we can set ourselves up for problems by reading all the side effects, etc. The best way to go into a med change is to listen to your body, and be a strong advocate for yourself. If a change feels like it is going too fast, tell your doctor. And before you even start the change, enlist his/her help. Tell him that you commit to this change as it is being made to help you, and you promise to be completely honest as to any problems you note along the way. You promise to do your absolute best to stay within appointment times and not call in, or go to the ER unless you are in dire straights! (So you are saying that you aren't going to be bugging him).
Tell your doctor how you are doing - good and bad. It the taper off the clonazapam is going too fast for you (you are experiencing very bad side effects and withdrawal) - ask if you can go slower. Every body's body is made differently. After a couple of appts where you show you are committed to this process, and that you are in tune with your body, hopefully you and your doctor will be a "team". That's when a lot of the anxiety fades away, as you know you can trust him should there be an emergency.
I wish you well! Take your time, relax, be good to your body during this change. Eat right, get enough sleep, some exercise - these will all help. Take care - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2015 • 3 answers
Updated 26 Sep 2015 • 3 answers
Updated 5 Nov 2015 • 2 answers
Updated 11 Apr 2017 • 9 answers
Updated 4 Apr 2017 • 1 answer